# SDR AALA202404019132

- Difficulty date: March 30, 2024
- Submitted: April 1, 2024
- Operation: Air carrier
- Aircraft: N191UW
- Make and model: Airbus A321-211
- Aircraft serial: 1447
- Aircraft time: 74,386 hours, 28,688 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Screw
- Part number: UNKNOWN
- Condition: Loose
- Location: R2 Arming Lever
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT REPORTS 2R DOOR ARMING LEVER LOOSE. SECURED GRIP PLATE SCREW.
